Ask an expert
Question

11 Jul 2008

Pain when going off the pill
I stopped taking the pill at the beginning of July after being on it for 9 years and for the past 6 days I have been experiencing pain near my uterus (the same pain as when I'm ovulating). The pain has never lasted this long or been this consistent (it's usually sporadic). Is this my body adjusting to going off the pill or should I go to my gynae?
Answer 381 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may well be your body adjusting. Give it some time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19292 votes
Vote